# SDR CALA2012062000410

- Difficulty date: June 20, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N39415
- Make and model: Boeing 737924ER
- Aircraft serial: 32826
- Aircraft time: 14,843 hours, 4,945 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40011
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK LT HORIZ STABILIZER LOWER INNER SPAR SKIN BY STA 157.50 FOUND .500 CRACK LOCATED 23.5 " AFT OF FWD SPAR SKIN REPAIRED IAW SRM 55-10-01, REPAIR 11. PERFORM INITIAL INSP 56000 FLT CYC AFTER REPAIR, THEN REINSPECT EVERY 9000 FLT CYC  IAW SRM 55-10-01 REPAIR 11 STEP 5 TABLE 204 OF PAGE 216.
